# SDR SWAA2020021241325

- Difficulty date: January 15, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 57,207 hours, 28,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RH FLOOR TO SIDEWALL SUPPORT HAD CORROSION AROUND MULTIPLE RECEPTACLES LOCATION BETWEEN BS. 727 TO BS. 787, STR. 25R.      / R&R SUPPORT IAW SRM, DWG, & AMM.
